Multiparameter pointwise ergodic theorems for Markov operators on L.

Título inglés Multiparameter pointwise ergodic theorems for Markov operators on L.
Título español Teoremas ergódicos puntuales multiparamétricos para operadores de Markov sobre L.
Autor/es Sato, Ryotaro
Organización Dep. Math. Sch. Sci. Okayama Univ., Okayama, Japón
Revista 0214-1493
Publicación 1994, 38 (2): 395-410, 9 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let P1, ..., Pd be commuting Markov operators on L(X,F,μ), where (X,F,μ) is a probability measure space. Assuming that each Pi is either conservative or invertible, we prove that for every f in Lp(X,F,μ) with 1 ≤ p < ∞ the averages
Anf = (n + 1)-d Σ0≤ni≤n P1n1 P2n2 ... Pdnd f    (n ≥ 0)
converge almost everywhere if and only if there exists an invariant and equivalent finite measure λ for which the Radon-Nikodym derivative v = dλ/dμ is in the dual space Lp'(X,F,μ). Next we study the case in which exists p1, with 1 ≤ p1 ≤ ∞, such that for every f in Lp(X,F,μ) the limit function belongs to Lp1(X,F,μ). We give necessary and sufficient conditions for this problem.
Clasificación UNESCO 120217
Palabras clave español Teoría ergódica ; Espacio de medida ; Teorema de Radon-Nikodym
Código MathReviews MR1316635
Icono pdf Acceso al artículo completo